# SDR COMA0160782

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,407 hours, 10,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 55254
- Condition: Weak
- Location: Cabin
- Part time: 8,945 hours, 8,770 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5423. PRIOR TO DEPARTURE FROM CVG DISCOVERED THE EMERGENCY LIGHTING INOPERATIVE.REPLACED DRAINED BATTERY FOR THE EMERGENCY LIGHTING.
